# SDR AALA20060179

- Difficulty date: February 20, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHT SEGMENTS AT ROWS 1 AND 18 INOPERATIVE.  REPLACED THE EMERGENCY ESCAPE PATH LIGHT SEGMENT AT ROWS 1 AND 18.  SYSTEM GROUND CHECKED NORMAL OPERATION.
